# SDR UALA2011092205122

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 42,741 hours, 5,232 cycles
- Engine: Pwa PW40903
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOT FWD WINDSHIELD MISSING INSULATOR CAP FOR ELECTRIC HEATER.  REPLACED POWER WIRE FOR F/O WINDSHIELD.  RE-INSTALLED CAP.  ACCOMPLISHED RIGHT WINDSHIELD TEST PER MM, CHECKED OKAY.
